Psoriasis nedeniyle infliksimab kullanmakta olan hastada gelişen dissemine tüberküloz ve kalp yetmezliği

Gata Askeri, Tıp Akademisi, Deri Ve, Zührevi Hastalıklar, Göğüs Hastalıkları, Kardiyoloji, İnfeksiyon Hastalıkları, Anabilim Dalı, Türkiye Ankara, Deniz Çalışkan, Doğan, Erol Koç (+4 others)
unpublished
A 20-year-old male was admitted to our department with the complaint of pustular psoriasis. Initial conventional therapies including cyclosporin and methotrexate were discontinued due to the onset of hypertension and elevated liver enzymes. Consequently, infliximab therapy was started after one month of prophylaxis for latent tuberculosis infection. Here, we report a case of disseminated tuberculosis and heart failure associated with infliximab therapy. After the cessation of infliximab and
more » ... infliximab and starting therapy for both heart failure and tuberculosis, the patient improved significantly. Tuberculosis reactivation and heart failure are known side effects associated with biologic agents, but, as far as we know, there are no published reports of both condition in the same patient in the literature. (Turkderm 2014; 48: Suppl 2: 121-4)
fatcat:ioqaycqlmbg2lnpp3qb5ur7xam